# SDR 07FDEA02191

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,290 hours, 14,906 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Skin
- Part number: A577960778203
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OUTER FLAP RT, OLD STATIC DISCHARGER REPAIR FOUND NOT CONFORM TO RAS/FOK/110/2003 (DOUBLER THICKNESS).  REPAIR PERFORMED BY INSTALLATION OF NEW DOUBLER IAW RAS/FOK/110/2003 ISSUE "A".
